# SDR NWAA072479929

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 71,725 hours, 76,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN RT FUSELAGE SKIN AT FORWARD UPPER CORNER OF THE FORWARD CARGO DOOR JAMB.  REPAIRED PER EA 99-209598 SECTION I SECTION II TO BE ACCOMPLISHED ON OR BEFORE 2 YEARS OR 3000 CYCLES AFTER SECTION I ACCOMPLISHMENT.
